# SDR USAA2013080800012

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 50,862 hours, 21,316 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653134
- Part serial: 4106H2086
- Condition: Delaminated
- Location: Cockpit
- Part time: 29,090 hours, 12,439 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE F/O FIXED SIDE WINDOW DEVELOPED A LARGE BUBBLE WHICH VISUALLY CHANGED DIMENSIONS ALONG WITH A LARGE OPTICAL DISTORTION SURROUNDING BUBBLE. WINDOW WAS TOO HOT TO TOUCH AT BUBBLE.  REST OF WINDOW COLD TO TOUCH.  SOON AFTER, GOT ECAM ANTI-ICE RT WINDOW.  MX R & R F/O FIXED SIDE WINDOW IAW AMM 56-11-12. ALSO, R & R RT WINDOW HEAT COMPUTER IAW AMM 30-42-34.
